# SDR AALA202503215810

- Difficulty date: February 26, 2025
- Submitted: March 21, 2025
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 67,206 hours, 28,829 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FORWARD CARGO RIGHT SIDE BS 500H TRANSITION PANEL BRACKET CRACKED. REMOVED DAMAGED CLIP AT FORWARD CARGO RIGHT SIDE BS 500H. PER B737 SRM51-40-02. LOCATED DRILLED AND DEBURRED AND INSTALLED NEW CLIP IAW B737NG SRM 51-40-05 AND 51-40-02.
